Mandi McKee (William McKee) Claims Baldness Drug Turned Him Into A Woman

Danica J. | July 24, 2012 | 0 Comments More

Some stories are more bizarre than others.

A man by the name of William McKee from Tampa, Florida, recently started a blog where he revealed that after taking medication for baldness, he developed a boat load of side effects and was eventually transformed into a woman.

William McKee revealed that he had been taking the popular anti-baldness drug Propecia (finasteride) for nine months when he realized the drastic changes that were happening to his body.

William McKee is now known as a transgender who goes by the name of Mandi McKee explained that finasteride caused him to develop breasts, made his hips enlarged and overall molded his once manly physique into a very feminine body.

The former Silicon Valley entrepreneur who has since ended his 10 year marriage wrote on his site:

“My rock hard chest from the gym began to soften reaching the point where I had noticeable breasts even under my clothing.My shoulders were literally falling into a more feminine position, and my hips were loosening and becoming wider as on a woman’s body.”

The music producer and DJ who is planning to undergo a complete sex change has yet to reveal if he intends to sue the company.

As for Merck the maker of Propecia they have denied the allegations that their product can turn a heterosexual into a homosexual.

While Mandi McKee mainly received positive feedback for sharing his/her story many commentators are asking why didn’t he/she simply stop taking the generic version of the hair growth pill when the changes began.

Other are wondering if he was not a closeted gay man who used the pill as an excuse to come out and sue the brand for millions.

Be Sociable, Share!

Category: Health News

Leave a Reply